It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


Wow,

What meds were you on, and what kinds of surgeries did you have? It's usually steroids like Prednisone long term which can cause adrenal failure. It's hard to know without more info.

Are they treating you for adrenal fatigue? How did they diagnose fatigue verses failure? What are you prescribed to take or do? Before diagnosis, I put myself on a strict diet, taking out any flour, sugar, and caffeine. It brought some sort of homeostasis for me. I also started taking Vit C, Super B complex vit, fish oil, and Betaine HCL (for digestion) and ensured that I rested a lot. It got me by until diagnosis.

I hope you will be feeling well soon!
MaryAnn :)
wow Babyboomer....this is very interesting!! I also have been on the pain meds. for a long while....and was finally diagnosed with Adrenal insuffiency about 2 1/2 yrs. ago. Have been on the cortef 20 mg. a day for about 1 1/2 yrs.....wow.. I was on prednisone for a few years several yrs. ago...but the pain meds. question...yikes. Still suffering from the back pain.& problems..and trying to control the hypoglycemia etc. and other symptoms of the adrenal insuff. Have been having some symptoms recently...like the heart palps., hypoglycemia...etc...and all of this since reactivated since I had the radiofrequency 2 1/2 weeks ago....could there be a relationship???

Sage
I have back problems...and the pain mgmt. dr. said that as well as some other problems I have spinal arthritis..facet joint arthritis...and that the back/leg etc pain was from that...So they basically go in an kind of burn the nerves at the facet joints...supposed to kill off the pain signals to your brain. I'm still waiting for them to stop working//die. Guess I am doing too much...so have to give it a bit longer. I had prednisone for FMS several years ago...and that is what caused the adrenal insuffiency...which didn't show up until after I had my acdf 3 years ago...guess the body couldn't recover..didn't have enough hormones. That was a very long period of time...sick/heart symptoms/hypoglycemia/etc.... Well, now this last week since the radiofrequency...I have been having more symptoms...the almost blackingout/hypoglycemia/skipped heart beats etc. I did have some facet joint injections in the last 3 or 4 months...and they do have steroids in them...but I told my Pain Mgmt. Dr. I didn't think my body could stand any more steroids...he told me that I would not have any with the next test - radiofrequency. Well, think he didn't tell the truth...when I got the bill from the hospital..it has a charge for steroids...and they didn't tell me...yikes. and I continued to take my cortef...talk about too much of a good thing...so I think I had a mini crash last week. Not nice. My endro. dr. wants to try to start weaning me off of the cortef again...he tried last oct - dec..but my levels ACTH levels dropped way down. So I went back to the 20 mg. of cortef in the morning. I don't think this is a good time for me to try again...my body is not behaving. And also he just ran the sodium & pottasium test...like to know why...(but I do need lots of salt to keep me moving)...he just sent me the script to have done before my next visit. I see him next Friday so I will get more information.

Sage





All times are GMT -7. The time now is 09:00 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!